RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 2008, Volume 150, Book 1, Pages 130–152 (Mi uzku649)  

This article is cited in 1 scientific paper (total in 1 paper)

An Essay on Scientific and Pedagogical Biography of A. P. Shirokov

V. E. Fomin, V. V. Shurygin

Kazan State University

Abstract: The article contains a brief biography of professor A. P. Shirokov (1926–1998), an eminent Kazan geometrician, Honoured Science Worker of the Russian Federation. It reflects the contribution that has been made by A. P. Shirokov and his disciples to the geometry of generalized biaxial spaces, theory of manifolds over algebras, geometry of tangent bundles and Weil bundles, Laguerre geometry, geometry of infinite dimensional manifolds, theory of connections in fiber bundles, geometry of non-Euclidean spaces and other areas of research in modern geometry.

Keywords: Banach manifold, connection theory, generalized biaxial space, Laguerre geometry, Lobachevskii space, infinite-dimensional manifold, manifold over algebra, projective space over algebra, tangent bundle, Weil bundle.

Full text: PDF file (335 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 514.7
Received: 22.11.2007

Citation: V. E. Fomin, V. V. Shurygin, “An Essay on Scientific and Pedagogical Biography of A. P. Shirokov”, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 150, no. 1, Kazan University, Kazan, 2008, 130–152

Citation in format AMSBIB
\Bibitem{FomShu08}
\by V.~E.~Fomin, V.~V.~Shurygin
\paper An Essay on Scientific and Pedagogical Biography of A.\,P.~Shirokov
\serial Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki
\yr 2008
\vol 150
\issue 1
\pages 130--152
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/uzku649}
\zmath{https://zbmath.org/?q=an:1179.01040}


Linking options:
  • http://mi.mathnet.ru/eng/uzku649
  • http://mi.mathnet.ru/eng/uzku/v150/i1/p130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Shurygin, “Lie jets and symmetries of prolongations of geometric objects”, J. Math. Sci., 177:5 (2011), 758–771  mathnet  crossref  mathscinet  elib
  • Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
    Number of views:
    This page:192
    Full text:73
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020